# SDR ASAA2022081239553

- Difficulty date: August 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NA
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL PUNCTURED @ STA 747. GROUNDED - YES. EVALUATED AFT PIT L/H TRANSITION PANEL @ STA 747.PUNCTURE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2 DUE TO PROXIMITY OF PUNCTURE TO FASTENER HOLE.REMOVED DAMAGED SECTION AT STA 727I TO STA 767+13.FABRICATED, ALODINED AND PRIMED REPAIR PARTS USING BAC1496-377 7075-T62 PO: 1014538.1 IAW B737-800 SRM 53-00-53-2R-5. SRM 51-20-01, AND BOEING SOPM 20-41-02. INSTALLED TRANSITION PANEL REPAIR AT STA 727I+13 TO STA767+13 AFT PIT L/H SIDE IAW B737-800 SRM 53-00-53-2R-5.
